IEEE - Institute of Electrical and Electronics Engineers, Inc. - A general Riccati equation solution to the deadbeat control problem

Author(s): F. Lewis
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1982
Volume: 27
Page(s): 186 - 188
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1982.1102864
Regular:

It is well known that the state of a controllable system can be driven to zero in minimum time for arbitrary initial condition by the time-varying Kalman gain sequence computed via a singular... View More

Advertisement